# SDR USAA2010061891181

- Difficulty date: May 24, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT SHEAR PLATE AT MAIN CABIN FLOOR STRUCTURE, BETWEEN FR69 AND FR70.  REPLACED RIGHT SHEAR PLATE AT MAIN CABIN FLOOR STRUCTURE, BETWEEN FR69 AND FR70 IAW EO 5307Y284.
